# SDR SWAA2021041459531

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 767+7 RBL24 WL157 UNDERNEATH THE WEB FLANGE HAS CORROSION. / REMOVED AND INSTALLED ON ACB WEB BS 767 TO BS 787 RBL 24 ITEM 7560094 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A0081 80641U 31MAR21
